# SDR AALA202509049777

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N301UC
- Make and model: Boeing 737-8
- Aircraft serial: 44509
- Aircraft time: 2,007 hours, 744 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FIRST WE GOT STAB OUT OF TRIM. AFTER GOING THROUGH THE CHECKLIST AND DISCONNECTING THE AUTOPILOT AND AUTOTHROTTLES, WE HAD NO ELECTRIC TRIM. THAN WE RECEIVED A STAB TRIM FAIL. AIRCRAFT EMERGENCY LANDED SAFELY AT MEX.  (OPEN).
